# SDR FDEA201610193663

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Part number: AUB70311
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER WEB OTBD SIDE HAS A CRACK INDICATION. REPAIRED IAW EA 8-5400-T0329061.
